Skip to main content
Article
Exact Optimal Confidence Intervals for Hypergeometric Parameters
Journal of the American Statistical Association
  • Weizhen Wang, Wright State University - Main Campus
Document Type
Article
Publication Date
1-1-2015
Abstract
For a hypergeometric distribution, denoted by Hyper(M,N,n), where N is the population size, M is the number of population units with some attribute, and n is the given sample size, there are two parametric cases: (i) N is unknown and M is given; (ii) M is unknown and N is given. For each case, we first show that the minimum coverage probability of commonly used approximate intervals is much smaller than the nominal level for any n, then we provide exact smallest lower and upper one-sided confidence intervals and an exact admissible two-sided confidence interval, a complete set of solutions, for each parameter.
DOI
10.1080/01621459.2014.966191
Citation Information
Weizhen Wang. "Exact Optimal Confidence Intervals for Hypergeometric Parameters" Journal of the American Statistical Association Vol. 110 Iss. 512 (2015) p. 1491 - 1499 ISSN: 01621459
Available at: http://works.bepress.com/weizhen_wang/10/